Journal article icon

Journal article

Large-scale behavior of three-dimensional continuous phase coexistence models

Abstract:
We study a class of three-dimensional continuous phase coexistence models, and show that, under different symmetry assumptions on the potential, the large-scale behavior of such models near a bifurcation point is described by the dynamical Φ3pmodels for p ∊ {2,3,4}. This result is specific to space dimension 3 and does not hold in dimension 2. © 2018 Wiley Periodicals, Inc.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1002/cpa.21738

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Wiley Publisher's website
Journal:
Communications on Pure and Applied Mathematics Journal website
Volume:
71
Issue:
4
Pages:
688-746
Publication date:
2018-01-25
Acceptance date:
2017-01-30
DOI:
EISSN:
1097-0312
ISSN:
0010-3640
Source identifiers:
953413
Keywords:
Pubs id:
pubs:953413
UUID:
uuid:a8cbde7e-6e2d-4233-91e4-5c3547b5d5af
Local pid:
pubs:953413
Deposit date:
2018-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP